# SDR ASOA2015091513838

- Difficulty date: September 15, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL BETWEEN FS 364.00-349.00 AND STG 26R-26L.  REMOVED RIVETS IN ATTACHING CLIP AND FRAME ALSO RIVETS IN BOTTOM FLANGE OF INTERCOSTAL AND REMOVED THE INTERCOSTAL IAW SRM 51-52-06-00.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & REINSTALLED GUSSET PLATE.
